The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1147 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 1, 1983, pp. 75–88
DOI: 10.4171/ZAA/50

Published online: 1983-02-28

Maximale Strömungen vollergodischer Automorphismen mit quasidiskretem Spektrum

Edwin Weihert[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

Every totally ergodic automorphism with quasi-discrete spectrum on a Lebesgue space can be embedded in a maximal discrete flow which is generated by all roots of the automorphism. It is also shown that for every subgroup of the additive group of the rationals and every natural $n$ a totally ergodic automorphism with quasidiscrete spectrum exists which Halmos-invariant is equal to $n$ and which can be embedded in a discrete flow which parametergroup is the given subgroup of the rationals.

No keywords available for this article.

Weihert Edwin: Maximale Strömungen vollergodischer Automorphismen mit quasidiskretem Spektrum. Z. Anal. Anwend. 2 (1983), 75-88. doi: 10.4171/ZAA/50